New type of multivalued F-contraction involving fixed points on closed ball

Volume 17, Issue 2, pp 246-254

Publication Date: 2017-06-15

http://dx.doi.org/10.22436/jmcs.017.02.06

Authors

Aftab Hussain - Department of Mathematical Sciences, Lahore Leads University, Lahore - 54000, Pakistan.
Hafiz Farooq Ahmad - College of Computer Sciences and Information Technology (CCSIT) King Faisal University, Alahssa 31982, Kingdom of Saudi Arabia.
Muhammad Arshad - Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan.
Muhammad Nazam - Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan.

Abstract

This paper is a continuation of the investigations of F-contraction. The aim of this article is to extend the concept of F-contraction on closed ball. We introduce the notion of C´iric´ type multivalued F-contraction on closed ball and establish new fixed point theorems for C´iric´ type multivalued F-contraction on closed ball in a complete metric space. Our results are very useful for the contraction of the mapping only on closed ball instead on the whole space. Some comparative examples are constructed whose illustrate the superiority of our results. Our results provide extension as well as substantial generalizations and improvements of several well-known results in the existing comparable literature.

Keywords

Metric space, fixed point, F-contraction, closed ball.

References

[1] M. Abbas, B. Ali, S. Romaguera, Fixed and periodic points of generalized contractions in metric spaces, Fixed Point Theory Appl., 2013 (2013), 11 pages.
[2] M. Abbas, T. Nazir, T. A. Lampert, S. Radenovi´c, Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph, Comp. Appl. Math., 2016 (2016), 16 pages.
[3] T. Abdeljawad, Meir-Keeler \(\alpha\)-contractive fixed and common fixed point theorems, Fixed PoinTheory Appl., 2013 (2013), 10 pages.
[4] O¨ . Acar, I. Altun, A fixed point theorem for multivalued mappings with \(\delta\)-distance, Abstr. Appl. Anal., 2014 (2014), 5 pages.
[5] O¨ . Acar, G. Durmaz, G. Minak, Generalized multivalued F-contractions on complete metric spaces, Bull. Iranian Math. Soc., 40 (2014), 1469–1478.
[6] H. H. Alsulami, E. Karapınar, H. Piri, Fixed points of generalized F-Suzuki type contraction in complete b-metric spaces, Discrete Dyn. Nat. Soc., 2015 (2015), 8 pages.
[7] M. Arshad, E. Ameer, A. Hussain, Hardy-Rogers-type fixed point theorems for \(\alpha-GF\)-contractions, Arch. Math. (Brno), 51 (2015), 129–141.
[8] M. Arshad, Fahimuddin, A. Shoaib, A. Hussain, Fixed point results for - -locally graphic contraction in dislocated qusai metric spaces, [[Corrected title: Fixed point results for - -locally graphic contraction in dislocated quasi metric spaces]] Math. Sci. (Springer), 8 (2014), 79–85.
[9] M. Arshad, A. Shoaib, I. Beg, Fixed point of a pair of contractive dominated mappings on a closed ball in an ordered dislocated metric space, Fixed Point Theory Appl., 2013 (2013), 15 pages.
[10] M. Arshad, A. Shoaib, P. Vetro, Common fixed points of a pair of Hardy Rogers type mappings on a closed ball in ordered dislocated metric spaces, J. Funct. Spaces Appl., 2013 (2013), 9 pages.
[11] A. Azam, S. Hussain, M. Arshad, Common fixed points of Chatterjea type fuzzy mappings on closed balls, Neural Comput. Appl., 21 (2012), 313–317.
[12] A. Azam, M. Waseem, M. Rashid, Fixed point theorems for fuzzy contractive mappings in quasi-pseudo-metric spaces, Fixed Point Theory Appl., 2013 (2013), 14 pages.
[13] S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund. Math., 3 (1922), 133–181.
[14] L. B. C´ iric´, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc., 45 (1974), 267–273.
[15] M. Cosentino, P. Vetro, Fixed point results for F-contractive mappings of Hardy-Rogers-type, Filomat, 28 (2014), 715– 722.
[16] M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc., 37 (1962), 74–79.
[17] B. Fisher, Set-valued mappings on metric spaces, Fund. Math., 112 (1981), 141–145.
[18] M. A. Geraghty, On contractive mappings, Proc. Amer. Math. Soc., 40 (1973), 604–608.
[19] N. Hussain, S. Al-Mezel, P. Salimi, Fixed points for -graphic contractions with application to integral equations, Abstr. Appl. Anal., 2013 (2013), 11 pages.
[20] N. Hussain, M. Arshad, M. Abbas, A. Hussain, Generalized dynamic process for generalized (f, L)-almost F-contraction with applications, J. Nonlinear Sci. Appl., 9 (2016), 1702–1715.
[21] A. Hussain, M. Arshad, S. U. Khan, -Generalization of fixed point results for F-contractions, Bangmod Int. J. Math. Comp. Sci., 1 (2015), 136–146.
[22] A. Hussain, M. Arshad, M. Nazam, Connection of C´ iric´ type F-contraction involving fixed point on closed ball, Gazi Univ. J. Sci., (Accepted).
[23] N. Hussain, M. Arshad, A. Shoaib, Fahimuddin, Common fixed point results for \(\alpha-\psi\)-contractions on a metric space endowed with graph, J. Inequal. Appl., 2014 (2014), 14 pages.
[24] N. Hussain, E. Karapınar, P. Salimi, F. Akbar, \(\alpha\)-admissible mappings and related fixed point theorems, J. Inequal. Appl., 2013 (2013), 11 pages.
[25] N. Hussain, E. Karapınar, P. Salimi, P. Vetro, Fixed point results for \(G^m\)-Meir-Keeler contractive and \(G-(\alpha,\psi)\)-Meir- Keeler contractive mappings, Fixed Point Theory Appl., 2013 (2013), 14 pages.
[26] N. Hussain, P. Salimi, Suzuki-Wardowski type fixed point theorems for \(\alpha-GF\)-contractions, Taiwanese J. Math., 18 (2014), 1879–1895.
[27] N. Hussain, P. Salimi, A. Latif, Fixed point results for single and set-valued \(\alpha-\eta-\psi\)-contractive mappings, Fixed Point Theory Appl., 2013 (2013), 23 pages.
[28] E. Karapınar, M. A. Kutbi, H. Piri, D. O’Regan, Fixed points of conditionally F-contractions in complete metric-like spaces, Fixed Point Theory Appl., 2015 (2015), 14 pages.
[29] E. Karapınar, B. Samet, Generalized \(\alpha-\psi\) contractive type mappings and related fixed point theorems with applications, Abstr. Appl. Anal., 2012 (2012), 17 pages.
[30] E. Kreyszig, IIntroductory functional analysis with applications, Wiley Classics Library. John Wiley & Sons, Inc., New York, (1989).
[31] M. A. Kutbi, M. Arshad, A. Hussain, On modified (\(\alpha-\eta\))-contractive mappings, Abstr. Appl. Anal., 2014 (2014), 7 pages.
[32] M. A. Kutbi, M. Arshad, A. Hussain, Fixed point results for C´ iric´ type \(\alpha-\eta-GF\)-contractions, J. Comput. Anal. Appl., 21 (2016), 466–481.
[33] M. A. Kutbi, W. Sintunavarat, On new fixed point results for (\(\alpha,\psi,\xi\))-contractive multi-valued mappings on \(\alpha\)-complete metric spaces and their consequences, Fixed Point Theory Appl., 2015 (2015), 15 pages.
[34] G. Mınak, A. Halvacı, I. Altun, C´ iric´ type generalized F-contractions on complete metric spaces and fixed point results, Filomat, 28 (2014), 1143–1151.
[35] S. B. Nadler Jr., Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475–488.
[36] H. Piri, P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl., 2014 (2014), 11 pages.
[37] P. Salimi, A. Latif, N. Hussain, Modified \(\alpha-\psi\)-contractive mappings with applications, Fixed Point Theory Appl., 2013 (2013), 19 pages.
[38] B. Samet, C. Vetro, P. Vetro, Fixed point theorems for \(\alpha\psi\)-contractive type mappings, Nonlinear Anal., 75 (2012), 2154–2165.
[39] N. A. Secelean, Iterated function systems consisting of F-contractions, Fixed Point Theory Appl., 2013 (2013), 13 pages.
[40] M. Sgroi, C. Vetro, Multi-valued F-contractions and the solution of certain functional and integral equations, Filomat, 27 (2013), 1259–1268.
[41] A. Shoaib, M. Arshad, J. Ahmad, Fixed point results of locally cotractive mappings in ordered quasi-partial metric spaces, Scientific World J., 2013 (2013), 8 pages.
[42] A. Shoaib, A. Hussain, M. Arshad, A. Azam, Fixed point results for \(\alpha_*-\psi\) -Ciric type multivalued mappings on an intersection of a closed ball and a sequence with graph, J. Math. Anal., 7 (2016), 41–50.
[43] S. Shukla, S. Radenovi´c, Some common fixed point theorems for F-contraction type mappings on 0-complete partial metric spaces, J. Math., 2013 (2013), 7 pages.
[44] S. Shukla, S. Radenovi´c, Z. Kadelburg, Some fixed point theorems for ordered F-generalized contractions in 0-f-orbitally complete partial metric spaces, Theory Appl. Math. Comput. Sci., 4 (2014), 87–98.
[45] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2012 (2012), 6 pages.

Downloads

XML export